# SDR 2002FA0000977

- Difficulty date: May 16, 2002
- Submitted: August 20, 2002
- Operation: General aviation
- Aircraft: N51387
- Make and model: Cessna 172S
- Aircraft serial: 172S9013
- Engine: Lyc IO360L2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Prop Spinner
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION THE PILOT NOTED THAT SPINNER BULKHEAD WAS CRACKED.
